Some Grüss’ type inequalities for trace of operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Some Grüss’ type inequalities for trace of operators in Hilbert spaces. Operators and Matrices, 10 (4). 923 - 943. ISSN 1846-3886

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34658
DOI https://doi.org/10.7153/oam-10-52
Official URL http://dx.doi.org/10.7153/oam-10-52
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login